Last update: Wed May 9 02:04:59 MDT 2018
@Article{Weymann:1969:SG,
author = "Ray J. Weymann",
title = "Seyfert Galaxies",
journal = j-SCI-AMER,
volume = "220",
number = "1",
pages = "28--37",
month = jan,
year = "1969",
CODEN = "SCAMAC",
DOI = "https://doi.org/10.1038/scientificamerican0169-28",
ISSN = "0036-8733 (print), 1946-7087 (electronic)",
ISSN-L = "0036-8733",
bibdate = "Sat May 18 15:59:24 MDT 2013",
bibsource = "http://www.math.utah.edu/pub/tex/bib/sciam1960.bib",
URL = "http://www.nature.com/scientificamerican/journal/v220/n1/pdf/scientificamerican0169-28.pdf",
acknowledgement = ack-nhfb,
classification = "A9850 (The Galaxy, extragalactic objects and
systems)",
fjournal = "Scientific American",
journal-URL = "http://www.nature.com/scientificamerican",
keywords = "galaxies",
}